# SDR SWAA084516

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 39,143 hours, 32,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER 23R CRACKED BETWEEN BS 492 AND BS 500.  REPAIRED STRINGER PER SRM.
